# SDR WX0A2024090632166

- Difficulty date: September 4, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N299NV
- Make and model: Airbus A320-214
- Aircraft serial: 4870
- Aircraft time: 34,443 hours, 22,230 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 306773
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) DURING EPSU SYS TEST FOUND 10WL FWD L INOP / REMOVED AND REPLACED 10WL BATTERY IAW AMM 33-51-38-000-002-A AND 33-51-38-400-002-A. OPS CHECKS AND BITE ARE GOOD. "
